MAUDE Adverse Event Report: NUVASIVE, INC. RELINE; SPINAL BONE SCREW, NON-BIOABSORBABLE

NUVASIVE, INC. RELINE; SPINAL BONE SCREW, NON-BIOABSORBABLE
Model Number 16387555P
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a postop routine patient control, a failure of the initial construct was identified by the surgeons oa.Andreas flossmann and oa.Waclav brunner-urbanski.Right sided road has completely dislocated from the tulips after 3 months, but set screws are still in place.No interoperative problems have been occurring on the primary treatment.No issues have been documented.Pile driver has been used for all mono screws to secure a proper fit of the rod/screw/set screw construct.
 
Additional Manufacturer Narrative
The device is unavailable for evaluation as it remains in situ.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.

Brand Name
RELINE
Common Device Name
SPINAL BONE SCREW, NON-BIOABSORBABLE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenu
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenu
audubon, PA 19403
6109301800
MDR Report Key25510710
Report Number2031966-2026-00080
Device Sequence Number18779575
Product Code NKB
UDI-Device Identifier00887517043931
UDI-Public887517043931
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K180498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16387555P
Device Lot NumberML7534
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexMale
Patient Weight79 KG